MAUDE Adverse Event Report: ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number EM3-60
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
A transfer cable used in electrosurgery had an insulation breach which resulted in a visible flame.This is the third time a cable has failed in the field, though this is the only one that resulted in a flame.This failure mode is being trended.The cable is non-patient contact, the failure resulted in no injuries only a delay in surgery.

Brand Name
EM3 MONOPOLAR ADAPTER, UNIVERSAL
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester cir.
boulder CO 80301
MDR Report Key10561301
Report Number1722040-2020-00001
Device Sequence Number3123967
Product Code GEI
UDI-Device Identifier10815288012983
UDI-Public10815288012983
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM3-60
Device Catalogue NumberEM3-60
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1